Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 205-207

On certain real hypersurfaces of quaternionic projective space

Departamento de Geometria y Topologia, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain

Received 25 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.